# SDR QXEA200701792

- Difficulty date: December 4, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 11,050 hours, 10,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: C1486742003
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLAP DRIVE CAUTION MESSAGE DURING TAXI.  FLASHES OFF AND ON 5 TO 6 TIMES.  RETURNED TO THE GATE.  DURING TAXI BACK TO THE GATE, DID NOT FLASH.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  MAINTENANCE REPLACED THE FLIGHT/TAXI SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
